# SDR 96ZZZX5621

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62JT
- Make and model: Pilats PC12
- Aircraft serial: 107
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heated Lip
- Condition: Exh Leaks
- Location: Cowling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST LEAKS SHOWING AROUND LOWER COWLING HEATED LIP.  REMOVED LIP INNER PANEL.  LEAKING EXHAUST PAST THE RIVETS AND INSULATION.  FOIL HEAT SHIELD AND INSULATION BURNED.  SUBMITTER RECOMMENDS 50-HOUR INSPECTION BE MANDATORY.  ACFT TOTAL TIME, 827.1 HRS.
